MathSciNet Relay Station
MathSciNet bibliographic data
MR267484 (42 #2386) 53.72
Hsiung, Chuan-chih; Stern, Louis W. Conformality and isometry of Riemannian manifolds to spheres. Bull. Amer. Math. Soc. 76 1970 1253–1256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement